# SDR SWAA2022050291076

- Difficulty date: April 4, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-7H4
- Aircraft serial: 34023
- Aircraft time: 39,566 hours, 23,543 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AT 28 INCHES FROM FRONT SPAR AT RT HORIZONTAL STABILIZER 2022-194714 / [01] TOOL USED : EDDY CURRENT TOOL; P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 02 JUN 22.;[02] PERFORMED REPAIR ON INSPAR RIB LOCATED STAB STA 120.30 AT 28 INCHES FROM FRONT SPAR AT RT HORIZONTAL IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4. SEE INDIVIDUAL SING OFF BELLOW;[03] JOB COMPLETED RII
